R P Shukla
Articles written in Proceedings – Mathematical Sciences
Volume 115 Issue 4 November 2005 pp 429-435
The concept of ‘topological right transversal’ is introduced to study right transversals in topological groups. Given any right quasigroup
Volume 117 Issue 4 November 2007 pp 457-470
We determine the socle and the radical series of the binary code associated with a finite regular generalized quadrangle of even order, considered as a module for the commutator of each of the orthogonal subgroups in the corresponding symplectic group.
Volume 123 Issue 3 August 2013 pp 345-359
In this paper we prove that there does not exist a subgroup 𝐻 of a finite group 𝐺 such that the number of isomorphism classes of normalized right transversals of 𝐻 in 𝐺 is four.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode